# SDR ZZDA2008135

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON ROW 25-30.  REPAIRED WIRING (EMERGENCY TRACK PATH) REF SWPM 20-10 AT SEAT 25.  OPS CK GOOD REF MM 33-51.
